Differential and Integral Equations

Combined effects in nonlinear singular fractional Dirichlet problem in bounded domains

Imed Bachar and Habib Mâagli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper deals with the existence and uniqueness of a positive continuous solution to the following singular semilinear fractional Dirichlet problem: \begin{equation*} \left( -\Delta _{\mid D}\right) ^{\frac{\alpha }{2}}u=a_{1}(x)u^{\sigma _{1}}+a_{2}(x)u^{\sigma _{2}}\text{ in }D,\text{ }\underset{x\rightarrow z\in \partial D}{\lim }\left( \delta (x)\right) ^{2-\alpha }u(x)=0, \end{equation*} where $0 < \alpha < 2,$ $\sigma _{1},\sigma _{2}\in (-1,1),$ $D$ is a bounded $C^{1,1}$-domain in $\mathbb{R}^{n},$ $n\geq 2,$ and $\delta (x)$ denotes the Euclidian distance from $x$ to the boundary of $D$. The nonnegative weight functions $a_{1}$ and $a_{2}$ are in $C_{loc}^{\gamma }(D),$ $ 0 < \gamma < 1,$ satisfying some appropriate assumptions related to Karamata regular variation theory. We also give the global behavior of such a solution.

Article information

Differential Integral Equations, Volume 26, Number 11/12 (2013), 1361-1378.

First available in Project Euclid: 4 September 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A08: Fractional differential equations 34B27: Green functions 35B09: Positive solutions


Bachar, Imed; Mâagli, Habib. Combined effects in nonlinear singular fractional Dirichlet problem in bounded domains. Differential Integral Equations 26 (2013), no. 11/12, 1361--1378. https://projecteuclid.org/euclid.die/1378327430

Export citation